# SDR SWAA2020090409346

- Difficulty date: August 10, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT BS440+13'; 1' ABOVE S-7L. DENT MEASURES AT L=2'; W=1.5'; Y=.040'; W/Y=37.5.  REPAIRED AT FUSELAGE SKIN DENT AT BS 440+13'; 1' ABOVE S-7L IAW SRM 53-00-01-2R-3 REPAIR 3 CATEGORY B.
